# SDR 06FDEA1391

- Difficulty date: April 11, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 30,444 hours, 13,738 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C BAY LT STR 41 HAS NUMEROUS SPOTS OF CORROSION ALONG RIVETED AREAS TOP SIDE SKIN OF VERTICAL FLANGE AS MARKED ON BETWEEN FR 44-45-46-47  -2 EA ELEC CLAMP BRACKET BETWEEN FR 46-47.  REMOVED AND REINSTALLED FASTENERS TO ACCESS CORROSION REMOVAL PER A310 SRM 51-40-21.  REMOVED CORROSION ON STRINGER 41 LT PER A310 SRM 51-74-10, MEASURED MATERIAL LOSS, CHECKED LIMITS FOUND 1 EACH AREA OUT OF LIMITS BETWEEN FR44 & FR45 ON STRINGER 41 LT ALL OTHER AREAS WITHIN LIMITS PER A310 SRM 53-10-00 FIG 103 TABLE 102.  REPAIRED STRINGER 41 LT AT LOCATION 18 DETAIL O.  ALODINED, PRIMED AND TOP COATED ALL AREAS PER A310 SRM 51-75-10 AND FEDEX EA 6-5315-98983 FOR 1 REPAIR.
